In March of 1997 I was prescribed Cipro to take for the customary 10 days. I suffered from no reaction and from what I can remember...got better. However, now my life has drastically changed due to another form of quinolone. Just 4 days ago my doctor prescribed Levaquin for an upper respiratory infection I was suffering from. Within 10 minutes of taking this drug just once, my life completely changed.
I had a sever reaction to this drug...my face swelled up like a balloon, I lost my ability to talk, my throat closed and was unable to breathe through my mouth, and my body was shaking uncontrollably. I was having an adverse reaction to this drug. Thank goodness for the people around be because they truly saved my life...I could've died because I was having such difficulty breathing. Now...I need to carry around an epi-pen (adrenaline shot) and wear a medic-alert bracelet because if I ever come encountered with a quinolone again...it will be fatal.
And...just to let you know...I have never had any sort of reaction to any other medication before. This was the first ( and hopefully last) time anything like this has ever happened to me.
Last Updated 7/10/04